Wronskians and Plücker formulas for linear systems on curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 1, p. 45-66
@article{ASENS_1984_4_17_1_45_0,
     author = {Laksov, Dan},
     title = {Wronskians and Pl\"ucker formulas for linear systems on curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 17},
     number = {1},
     year = {1984},
     pages = {45-66},
     doi = {10.24033/asens.1465},
     zbl = {0555.14008},
     mrnumber = {85k:14016},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1984_4_17_1_45_0}
}
Laksov, Dan. Wronskians and Plücker formulas for linear systems on curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 1, pp. 45-66. doi : 10.24033/asens.1465. http://www.numdam.org/item/ASENS_1984_4_17_1_45_0/

[1] G. Galbura, Il wronskiano di un sistema di sezioni... (Ann. Math. Pura & Appl., Vol. 98, 1974, pp. 349-355). | MR 50 #2179 | Zbl 0351.14012

[2] P. Griffiths and J. Harris, Principles of algebraic geometry. John Wiley & Sons, New York, 1978. | MR 80b:14001 | Zbl 0408.14001

[3] D. Laksov, Weierstrass points on curves (Astérisque, Vol. 87-88, 1981, pp. 221-247). | MR 83e:14023 | Zbl 0489.14007

[4] B. H. Matzat, Ein Vortrag über Weierstrasspunkte. Karlsruhe, 1975.

[5] R. Piene, Numerical characters of a curve in projective n-space. Real and Complex Singularities, Oslo, 1976, Sijthoff & Nordhoff, 1977. | Zbl 0375.14017

[6] W. F. Pohl, Differential geometry of higher order (Topology, Vol. 1, 1962, pp. 169-211). | MR 27 #4242 | Zbl 0112.36605

[7] F. K. Schmidt, Zur arithmetischen Theorie der algebraischen Funktionen II (Math. Zeitschrift, Vol. 45, 1939, pp. 75-76). | JFM 65.0116.01 | Zbl 0020.10202

[8] C. Segre, Introduzione alla geometria sopra un ente algebrico simplicemente infinito (Annali di Mat. pura ed. appl., Vol. 22, (Ser. II), 1894, pp. 41-142). | JFM 25.1159.01